Backlund transformation for spacelike curves in the Minkowski space-time


ÖZDEMİR M., Erdogdu M., Şimşek H., ERGİN A. A.

KUWAIT JOURNAL OF SCIENCE, vol.41, no.3, pp.63-80, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2014
  • Journal Name: KUWAIT JOURNAL OF SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.63-80
  • Keywords: Backlund transformation, constant torsion curve, spacelike curve, CURVATURE, SURFACES, TORSION, THEOREM
  • Akdeniz University Affiliated: Yes

Abstract

The main purpose of this paper is to construct a Backlund transformation between two spacelike curves with the same constant curvature in Minkowski space-time by considering some assumptions. Moreover, we give the relations between curvatures of these two spacelike Backlund curves.